# SDR AALA2020020759008

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,461 hours, 9,288 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE HAD LOW ACCUMULATOR PRESSURE. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-22-00-614-002-A.
